Quiver Grassmannians for wild acyclic quivers

Ringel CM (2018)
Proceedings of the American Mathematical Society 146(5): 1873-1877.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
A famous result of Zimmermann-Huisgen, Hille and Reineke asserts that any projective variety occurs as a quiver Grassmannian for a suitable representation of some wild acyclic quiver. We show that this happens for any wild acyclic quiver.
Erscheinungsjahr
2018
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
146
Ausgabe
5
Seite(n)
1873-1877
ISSN
0002-9939
eISSN
1088-6826
Page URI
https://pub.uni-bielefeld.de/record/2918647

Zitieren

Ringel CM. Quiver Grassmannians for wild acyclic quivers. Proceedings of the American Mathematical Society. 2018;146(5):1873-1877.
Ringel, C. M. (2018). Quiver Grassmannians for wild acyclic quivers. Proceedings of the American Mathematical Society, 146(5), 1873-1877. doi:10.1090/proc/13882
Ringel, C. M. (2018). Quiver Grassmannians for wild acyclic quivers. Proceedings of the American Mathematical Society 146, 1873-1877.
Ringel, C.M., 2018. Quiver Grassmannians for wild acyclic quivers. Proceedings of the American Mathematical Society, 146(5), p 1873-1877.
C.M. Ringel, “Quiver Grassmannians for wild acyclic quivers”, Proceedings of the American Mathematical Society, vol. 146, 2018, pp. 1873-1877.
Ringel, C.M.: Quiver Grassmannians for wild acyclic quivers. Proceedings of the American Mathematical Society. 146, 1873-1877 (2018).
Ringel, Claus Michael. “Quiver Grassmannians for wild acyclic quivers”. Proceedings of the American Mathematical Society 146.5 (2018): 1873-1877.